# SDR HALA2017031700107

- Difficulty date: March 17, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 27,762 hours, 4,369 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Misinstalled
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, FOUND THE R3 DOOR SLIDE WIRE HARNESS INSTALLED INCORRECTLY.  REROUTED THE WIRE HARNESS IAW CARD 2561-4003-3R.
